MathSciNet Relay Station
MathSciNet bibliographic data
MR112197 62.00
Blackwell, David; Hodges, J. L., Jr. The probability in the extreme tail of a convolution. Ann. Math. Statist. 30 1959 1113–1120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement